# SDR SIMA20151104010

- Difficulty date: November 4, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,255 hours, 24,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564106001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 AT FWD LOWER CARGO DOOR CUT OUT AREA IS CORRODED.  REPAIRED FRAME 65 AT THE FWD LOWER CORNER OF THE CARGO DOOR CUT OUT AREA IAW SRM 53-31-04.
